# SDR UALA2012033001993

- Difficulty date: March 29, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 56,482 hours, 15,793 cycles
- Engine: Pwa PW2037
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS AFTER ENGINE START RT ENG PROBE HEAT EICAS MSG DISPLAYED.  DEFERRED PER SAMC.  REPLACED RIGHT ENG P2-T2 SENSOR AND ACCOMPLISHED OPS CHECK, ALL TESTS PASS.
